# SDR RRXA97049

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stringer Clip
- Part number: 36439602
- Condition: Cracked
- Location: Ws 22.73
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK ON STRINGER CLIP ON RIGHT WING AT, XRS 22.730 AND BETWEEN STRINGERS 1R AND 2R.  NEITHER REPLACEMENT PART NOR BLANK FORGING AVAILABLE FROM ACFT MFR.  FABRICATED AND INSTALLED NEW CLIP IAW TIMCO REO-02751 DTD 2/11/97 AND FAA-DER APPROVED CFG-01239 AND 8110-3 FORM (DER NR SO-135).
